Monatshefte für Mathematik

, Volume 143, Issue 4, pp 285–298

On a New Continued Fraction Expansion with Non-Decreasing Partial Quotients

  • Cor Kraaikamp
  • Jun Wu
Article

DOI: 10.1007/s00605-004-0246-3

Cite this article as:
Kraaikamp, C. & Wu, J. Monatsh. Math. (2004) 143: 285. doi:10.1007/s00605-004-0246-3

Abstract.

We investigate metric properties of the digits occurring in a new continued fraction expansion with non-decreasing partial quotients, the so-called Engel continued fraction (ECF) expansion.

2000 Mathematics Subject Classifications: 11K55, 11T06; 28A80
Key words: Engel continued fraction expansion, metric property, Hausdorff dimension

Copyright information

© Springer-Verlag/Wien 2004

Authors and Affiliations

  • Cor Kraaikamp
    • 1
  • Jun Wu
    • 2
  1. 1.Delft University of TechnologyThe Netherlands
  2. 2.Wuhan UniversityP.R. China